# SDR SWAA2014081830921

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 24,312 hours, 14,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CRACKED NEAR EXTERNAL POWER RECEPTACLE.  REPAIRED SKIN IAW EA.
